# SDR DALA2025092206911

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 65,789 hours, 34,588 cycles
- Engine: Cfmint CFM565A5
- Engine time: 89,216 hours, 41,411 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD - DECLARED EMERGENCY DUE TO GREEN HYDRAULIC SYSTEM QUANTITY LOSS (HYD G RSVR LO LVL ECAM WARNING).   FOUND SOLENOID SWITCH ON THE GREEN EDP LEAKING. REPLACED GREEN HYDRAULIC EDP. OPS CHECK GOOD. (LP 7820938)
